# SDR 95FDEA00825

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AND FRAME AT BS 950 RBL 10 TO 15 WL 150.  REPLACED AFTER CUT OUT, PER FEDEX SRM 53-10-4.
